Nonsingular deformations of a determinantal scheme

Mary Schaps

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


We will be considering an affine algebraic scheme X over a field k, which is determinantal, defined by the vanishing of the l × l minors of a matrix R. We will show that deforming the constant and linear terms of the entries in the matrix R gives an almost everywhere flat deformation of X, and that under certain simple conditions, and in particular if the dimension of X is sufficiently low, this deformation has generically nonsingular fibers.

Original languageEnglish
Pages (from-to)209-215
Number of pages7
JournalPacific Journal of Mathematics
Issue number1
StatePublished - Jul 1976
Externally publishedYes


Dive into the research topics of 'Nonsingular deformations of a determinantal scheme'. Together they form a unique fingerprint.

Cite this